# SDR UALA2010021100519

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 37,966 hours, 10,037 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP AT DOOR 1 RT.  CONFIRMED DOOR 1 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED EXTERIOR LIGHT.  LIGHT TEST NORMAL
